MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC.; STAPLER, SURGICAL

ETHICON ENDO-SURGERY, LLC.; STAPLER, SURGICAL
Catalog Number EC3D60L
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a bypass revision procedure, the surgeon was having issues with the ethicon 4000 stapler.She fired a green load and it the staples did not make a b form.The legs of the staples were sticking straight up.She then opened another stapler and tried another green load and the same thing happened.She also tried to fire a black load and the staples still didn¿t make a b form.There was no patient consequence nor surgical reported.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/23/2026.B3: only event year known: 2026.D4: batch #unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: 1.Could you please clarify if the product issues that have occurred been reported to customer quality? 2.If yes, do you have the complaint submission numbers (pc numbers)? 3.What is the total number of procedures/patient events? 4.If this event occurred in multiple procedures, please create a product complaint for each event and provide the respective reference number(s).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided; therefore, a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key24663347
Report Number3005075853-2026-02161
Device Sequence Number15759721
Product Code GAG
UDI-Device Identifier10705036043546
UDI-Public10705036043546
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEC3D60L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ER60G(X2).; ER60T.
Patient SexUnknown